MathSciNet Relay Station
MathSciNet bibliographic data
MR951762 62G05 (62F12)
Robinson, P. M. Root-$N$-consistent semiparametric regression. Econometrica 56 (1988), no. 4, 931–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement